# SDR P5CA2022030100074

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1846 RBL 11.33" SEAT TRACK FOUND BROKEN( M/D STA 1766.45 TO STA 1870.45 RBL 11.33" SEAT TRACK REPAIRED IAW SRM 53-00-52-2R-12 REPAIR 12 FIG 201 REV.94 DATE 20FEB 2022 )
